Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Chebyshev approximation by exponentials on finite subsets

Author: Dietrich Braess
Journal: Math. Comp. 27 (1973), 327-331
MSC: Primary 41A30
MathSciNet review: 0330854
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with Chebyshev approximation by exponentials on finite subsets. We take into account that varisolvency does not hold for exponentials in general. A bound for the derivatives of exponentials is established and convergence of the solutions for the discrete problems is proved in the topology of compact convergence on the open interval.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A30

Retrieve articles in all journals with MSC: 41A30

Additional Information

Keywords: Chebyshev approximation, exponentials, violation of varisolvency, estimation of derivatives, convergence of discrete approximation
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society